MathSciNet Relay Station
MathSciNet bibliographic data
MR132384 (24 #A2229) 47.85
Reichbach, M. Fixed points and openness. Proc. Amer. Math. Soc. 12 1961 734–736.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement